Nonlinear parabolic boundary value problems with upper and lower solutions. (English) Zbl 0372.35045


35K55 Nonlinear parabolic equations
35B10 Periodic solutions to PDEs
35A15 Variational methods applied to PDEs
Full Text: DOI


[1] H. Amann,Periodic solutions of semi-linear parabolic equations, to appear in a volume on ”Nonlinear Analysis” dedicated to Professor Rothe on the occasion of his 80th birthday, 1976.
[2] F. E. Browder,Existence theorems for nonlinear partial differential equations, Proc. Sympos. Pure Math., Vol. 16, Amer. Math. Soc., Providence, Rhode Island, 1970 pp. 1–60. · Zbl 0211.17204
[3] J. Deuel,Nichtlineare parabolische Randwertprobleme mit Unter- und Oberlöungen, ETH Diss. Nr. 5750, Zurich, 1976.
[4] J. Deuel and P. Hess,A criterion for the existence of solutions of nonlinear elliptic boundary value problems. Proc. Roy. Soc. Edinburgh Sect. A74 (1975), 49–54. · Zbl 0331.35028
[5] P. Hess,On the solvability of nonlinear elliptic boundary value problems, Indiana Univ. Math. J.25 (1976), 461–466. · Zbl 0329.35029
[6] J.-L. Lions,Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod, Gauthiers-Villars, Paris, 1969.
[7] J.-P. Puel,Existence, comportement à l’infini et stabilité dans certains problèmes quasilinéaires elliptiques et paraboliques d’ordre 2, Ann. Scuola Norm. Sup. Pisa,3 (1976), 89–119. · Zbl 0331.35027
[8] D. H. Sattinger,Monotone methods in nonlinear elliptic and parabolic boundary value problems, Indiana Univ. Math. J.21 (1972), 979–1000. · Zbl 0223.35038
[9] P. E. Sobolevskii, Equations of parabolic type in a Banach space, Amer. Math. Soc. Transl., Ser. 2,49 (1966), 1–62.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.